I took a pill from the doctor about 3 days ago to make my yeast infection go away but it didnt get any better .. so I just took monistat 1 about an hour ago. I'm already having extra discharge and it burns pretty badly. I used the anti itch cream but it seems to have made it worse.. is this normal? Does it usually burn after taking the medicine ??
Just... No this is not the normal reaction could have something to do with what the doctor already gave you on the side effect part of this which i well paste here for you says to contact the doctor if this does happen. So that is what you should do.Chuck1957
Call your doctor at once if you have new or worsening vaginal symptoms.
Common side effects may include:
vaginal redness or swelling;
mild stomach pain;
pain or burning when you urinate;
headache, runny or stuffy nose; or
mild vaginal burning, itching or irritation after use.*********************************** CALL YOUR DOCTOR!!!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 22 Dec 2015 • 3 answers
Monistat-1 - I've had a yeast infection in the past but just a couple days ago I experienced similar
Updated 18 Dec 2015 • 2 answers
Updated 9 Oct 2016 • 1 answer
Monistat-1 - First yeast infection. I used monistat 1 day suppository 2 nights ago. My symptoms were
Updated 20 Nov 2016 • 2 answers
Updated 23 Oct 2018 • 1 answer